# SDR XN0A1339

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,433 hours, 18,986 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ALL ANTI SKID RELEASE LIGHTS ON WITH ANTI SKID SWITCH IN NORM OR ALT POSITION.  REMOVED AND REPLACED ANTI SKID CONTROL BOX IAW A300 AMM CHAPTER 32-42-72 GROUND FUNCTIONAL CHECK NORMAL.
